# SDR 2020F00153

- Difficulty date: March 30, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86112
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N510 DISCREPANCY: R/H KEEL BEAM ST-676 THRU STA-1307 REQUIRES EVALUATION OF CORROSION. CORRECTIVE ACTION: COMPLIED WITH FVC E.O. 19135.
